| Catalog Number |
S1294108D7 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that safety lock mechanism slides off the needle and becomes a needle stick hazard.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.One photograph of a secureloc introducer needle was returned for evaluation.The complaint of a safety mechanism separating from the needle shaft was confirmed.The returned photograph was found to exhibit the same features as a known issue, and the root cause was found to be within the scope of capa 10720465.This complaint will be recorded for future trending and monitoring purposes.